MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954460
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a potentially damage/hole noted in the ventralight st mesh foil pouch.Evaluation of the returned sample indicated that the pouch was sealed correctly, and the pouch integrity was intact.The pouch was received opened from the chevron end as intended, with multiple creases/wrinkles.Evaluation of the foil pouch does not find any tears or holes.The creasing found is a known characteristic of foil packing when opened for use.Product is found to meet specification.No manufacturing anomalies were found.To date, this is the only reported complaint for this manufacturing lot.This mdr represents the ventralight st mesh (device #2).An additional mdr was submitted to represent the ventralight st mesh (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure on (b)(6)2024, after opening the foil pouch and removing the ventralight st mesh (device #1), the or staff noticed some creasing on the foil pouch and got nervous about using the mesh therefore a second ventralight st mesh (device #2) was opened, and the same thing occurred as such chose not to use the meshes.It was reported that a third mesh (device #3) was used to complete the case without any further issues.Reportedly sales rep did not see any holes in the foil pouches and the outer packaging was intact with no damage noted prior to use.This file represents device #2.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21068782
Report Number1213643-2024-00603
Device Sequence Number3277603
Product Code FTL
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(11)240621(17)260528(10)HUJT0831
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue Number5954460
Device Lot NumberHUJT0831
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown